# SDR DALA2017011300407

- Difficulty date: January 12, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 63,097 hours, 17,382 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1280 BETWEEN STR 10R-11R GOUGED. REMOVED DAMAGE AND FOUND TO BE OUT OF LIMITS REF SRM.  REPAIRED FRAME IAW ERA 553831-14AD REV O.
